# SDR SWAA2021071507426

- Difficulty date: August 10, 2020
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N494WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33868
- Aircraft time: 54,277 hours, 32,309 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 927-947 Rbl13
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT OF AFT CARGO COMPMT. BILGE FLOOR SUPPORT ANGLE FASTENER HOLES BETWEEN STA 927 & 947.5 RBL-13.8 WL155.5 MKD DOT 60-028 / FOUND DEEP CORROSION AROUND FASTENERS OUT OF LIMITS AT AFT CARGO FLOOR SUPPORT ANGLE (TRACK) STA 927 TO 947 AS PER REF. B737-700 SRM 53-00-53-1A-1. REMOVED AND REPLACED TRACK BETWEEN STA 887-STA 947.5 RBL 13.8 IAW B737 SRM 51-40-02-0G-0 AND BOEING DWG 147A7501.
